# SDR CA040629005

- Difficulty date: June 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 31,164 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: NAS7512017
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT INSP AND GREASING OF RT MLG RETRACTION ACTUATOR , ACTUATOR WOULD NOT ACCEPT GREASE.  DURING REMOVAL OF ACTUATOR IT WAS DISCOVERED THAT UPPER ATTACHMENT BOLT TO NACELLE BRACKET, RETENTION NUT WAS CRACKED.  BOLT WAS RETAINED IN PLACE BY COTTER PIN, HOLDING NUT ON. DISASSEMBLY FOUND BUSHING P/N NAS75-12-017 MISSING. THIS ALLOWED BOLT P/N 83210090-101 TO MOVE IN BRACKET P/N 85411783-005 CAUSING DAMAGE ( ELONGATION OF HOLE) TO BRACKET, DAMAGE TO RETRACTION ACTUATOR ASSY AS IT WAS NOT CENTERED IN BRACKET CORRECTLY.  ACTUATOR ASSEMBLY, BOLT AND MOUNTING BRACKET REPLACED.  INSPECTION OF LT GEAR ON THIS SAME AC FOUND THE SAME CONDITION.  AC HAD TASK 3230/ 18 CARRIED OUT DURING C-CHECK, 1803 CYCLES.
